×

On certain infinite products. (Sur certains produits infinis.) (French) Zbl 0708.11010

Summary of a joint article with A. J. van der Poorten in Theor. Comput. Sci. 65, No. 2, 213–220 (1989; Zbl 0682.10026). See also the following review (Zbl 0708.11011).

MSC:

11A55 Continued fractions
11B83 Special sequences and polynomials
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Mendès France, M., Van der Poorten, A., From geometry to Euler identities. (à paraître). · Zbl 0682.10026
[2] Ostrowski, A., Sur quelques généralisations du produit d’Euler ∞Πν = 0 (1+x2v),, CRASParis, séance du 23 janvier 1930. (in Collected Math. Papers, vol. 3, Birkhauser, 1984). · JFM 56.0323.03
[3] Ostrowski, A., Über einige Verallgemeinerungen des Eulerschen Produktes ∞Πν=0 (1 +x2ν) = 1/(1 - x), Verh. Naturf. Ges. Basel11, 1929, 153-214 (in Collected Mathematical Papers, vol. 3, Birkhauser1984). · JFM 55.0837.02
[4] Schinzel, A., On two theorems of Gelfond and some of their applications, Acta Arith.13 (1967), 177-236. · Zbl 0159.07101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.